# SDR CA090105009

- Difficulty date: December 29, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,531 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FIRST FLIGHT OF THE DAY.  PILOTS WERE TAXIING AND SELECTED FLAPS TO 20 DEGREES AND THE FLAPS STAYED AT 0.  OAT -33 DEGREES C.  ACFT FERRIED FOR REPAIR.  ALL FLAP ACTUATORS REPLACED WITH POST SB ACTUATORS, FLAP DRIVE LUBE TASK COMPLETED, RIGGING AND FUNCTION CHECKS COMPLETED, AND A/C SUCCESSFULLY TEST FLOWN AND RETURNED TO SERVICE.
